Symptomatic sinus bradycardia during the recovery phase of high-altitude pulmonary edema: a case report.
Аннотация
This case report describes a 28-year-old healthy male who developed high-altitude pulmonary edema (HAPE) after a rapid ascent. While his condition improved with standard therapy (including corticosteroids, diuretics, and supplemental oxygen), he developed symptomatic sinus bradycardia (heart rate nadir: 37 bpm) 2 days after discontinuation of these medications. The bradycardia resolved with intravenous potassium supplementation and fluid resuscitation, and his heart rate recovered to 59 bpm. This case highlights that a rebound in vagal tone and steroid withdrawal may contribute to severe bradycardia during the HAPE recovery phase, warranting heightened clinical vigilance.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.